# SDR UALA2011051602399

- Difficulty date: May 13, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,742 hours, 22,540 cycles
- Engine: Pwa PW2037
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 6513902
- Part serial: 266232
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT FAILED OPS CHECK ON TC 5R29I3046, FOUND FILTERS CONTAMINATED, FILTER REPLACEMENT REQUIRED.  REMOVED AND INSTALLED NEW RAT HYDRAULIC PUMP IAW B757 MM, OPS CHECK OKAY.  REMOVED AND REPLACED NEW FILTER ELEMENT UNTO RAM AIR TURBINE PUMP, LEAK CHECK OKAY IAW B757 MM.
